A block hybrid method for solving generalized equilibrium problems and convex feasibility problem

Shih Sen Chang, Heung Wing Joseph Lee, Chi Kin Chan

Research output: Journal article publicationJournal articleAcademic researchpeer-review

8 Citations (Scopus)

Abstract

A block hybrid projection algorithm for solving the convex feasibility problem and the generalized equilibrium problems for an infinite family of total quasi-φ{symbol}-asymptotically nonexpansive mappings is introduced. Under suitable conditions some strong convergence theorems are established in uniformly smooth and strictly convex Banach spaces with Kadec-Klee property. The results presented in the paper improve and extend some recent results.
Original languageEnglish
Pages (from-to)563-580
Number of pages18
JournalAdvances in Computational Mathematics
Volume38
Issue number3
DOIs
Publication statusPublished - 1 Jan 2013

Keywords

  • Block iterative algorithm
  • Convex feasibility problem
  • Generalized equilibrium problem
  • Generalized projection
  • Quasi-φ{symbol}-nonexpansive mapping
  • Relatively nonexpansive mapping
  • Total quasi-φ{symbol}-asymptotically nonexpansive mapping

ASJC Scopus subject areas

  • Computational Mathematics
  • Applied Mathematics

Cite this